Jump to content

Photo

Redness From Aha Gel. Advice Needed!

aha redness

1 reply to this topic

#1 yourplaceormine

yourplaceormine

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 0
About Me
  • Joined: 15-September 13

Posted 25 May 2014 - 08:16 AM

Hello,
My derm recently gave me AHA gel, it doesn't say anything about the percentage, but a burning sensation and slight peeling is to be expected. I have used it for 2 days now, diluted with some water, and my cheeks are red. Is this normal, or am i experiencing some irritation from the AHA gel? 
Will the redness eventually go away after my skin gets used to the AHA product? How long does this typically take? 
 
Thank you!


#2 Hope7

Hope7

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 191
    Likes: 39
About Me
  • Joined: 26-January 14

Posted 25 May 2014 - 11:58 AM

I don't think that you should be diluting it with water as water can make it more irritating (that's why you have to wait until your face is dry after washing before you apply the AHA).  If you want to dilute it mix it half and half with your moisturizer and then apply.  Or you could start out using the AHA every other day at first until your skin becomes accustomed to it.  Some redness and irritation can be expected but you shouldn't be really red or burning or painful!






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users